MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL

SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL
Lot Number UNKNOWN
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spider battery had a battery/charger issue and that the spider had a loss of traction.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: smith & nephew, inc.Is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based upon information which smith & nephew, inc.Has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith & nephew, inc., or its employees, that the report constitutes an admission that the device, smith & nephew, inc., or its employees caused or contributed to the potential event described in this report.H3,h6: the reported device, intended for use in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review found related failures.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.H11: the date of the event (b3) of the initial mdr should be in blank instead of (b)(6) 1901 because the date of the event is unknown.

Brand Name
SPIDER 2 BATTERY TENET 7609
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10151630
Report Number1643264-2020-00370
Device Sequence Number19358326
Product Code GDC
UDI-Device Identifier00885554023503
UDI-Public885554023503
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date06/14/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1